# SDR FDEA201102230701

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100004
- Part serial: 1073
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP SKIN IS DENTED.  BLENDED AREA NOTED; FOUND 100 PERCENT MATERIAL THICKNESS GONE IAW SRM 57-52-12, FIG 107.   REMOVED DAMAGED SKIN AND REPAIRED IAW SRM 57-52-10, FIG 204 & PARA 4-D.   ALODINED BARE SURFACES, SEALED DOUBLER & PRIMED IAW SRM 57-52-12, PARA 4-D (3) & SRM 51-75-10.  REFINISHED TOP COAT IAW SRM 57-52-12, PARA 4-D (3) & SRM 51-23-10.  EA 6-5750-136744, "WINGS - LT WING INBD FLAP T/E LOWER SKIN REPAIR BETWEEN RIB 8 AND 9".
